1. bookVolumen 9 (2022): Edición 16 (June 2022)
Detalles de la revista
License
Formato
Revista
eISSN
2182-1976
Primera edición
16 Apr 2016
Calendario de la edición
2 veces al año
Idiomas
Inglés
Acceso abierto

Dots-and-Polygons

Publicado en línea: 14 Jun 2022
Volumen & Edición: Volumen 9 (2022) - Edición 16 (June 2022)
Páginas: 21 - 42
Detalles de la revista
License
Formato
Revista
eISSN
2182-1976
Primera edición
16 Apr 2016
Calendario de la edición
2 veces al año
Idiomas
Inglés

[Aic+05] Oswin Aichholzer et al. “Games on triangulations”. In: Theoretical Computer Science 343 (2005), pp. 42–71. doi: http://doi.org/10.1016/j.tcs.2005.05.007.10.1016/j.tcs.2005.05.007 Search in Google Scholar

[Apo76] Tom M. Apostol. Introduction to Analytic Number Theory. New York: Springer Science-Busines Media, 1976, pp. 62–63.10.1007/978-1-4757-5579-4 Search in Google Scholar

[BCG82] Elwyn R. Berlekamp, John H. Conway, and Richard K. Guy. Winning Ways for Your Mathematical Plays. Vol. 2. New York, New York: Academic Press Inc., 1982. Search in Google Scholar

[Ber00] Elwyn Berlekamp. The Dots and Boxes Game: Sophisticated Child’s Play. Natick, MA: A K Peters, Lrd., 2000.10.1201/b14452 Search in Google Scholar

[GKW76] RW Gaskell, MS Klamkin, and P Watson. “Triangulations and Pick’s theorem”. In: Mathematics Magazine 49.1 (1976), pp. 35–37. Search in Google Scholar

[Hor+14] Takashi Horiyama et al. “Sankaku-Tori: An Old Western-Japanese Game Played on a Point Set”. In: Fun with Algorithms 8496 (2014). Ed. by Alfredo Ferro, Fabrizio Luccio, and Peter Widmayer, pp. 230–239. doi: https://doi.org/10.1007/978-3-319-07890-8_20.10.1007/978-3-319-07890-8_20 Search in Google Scholar

[htt] Gerry Myerson (https://mathoverflow.net/users/158000/gerry-myerson). Property of convex polygons on integer lattice structures. MathOverflow (https://mathoverflow.net/q/373673). Accessed Oct. 9, 2020. Math-Overflow. Search in Google Scholar

[JJ98] Gareth A. Jones and Josephine M. Jones. Elementary Number Theory. London: Springer, 1998, pp. 7–11.10.1007/978-1-4471-0613-5 Search in Google Scholar

[Var09] Ilan Vardi. The Mathematical Theory of Dots. https://www.oocities.org/cf/ilanpi/math.html. Accessed Jul. 1, 2020. Oct. 2009. Search in Google Scholar

Artículos recomendados de Trend MD

Planifique su conferencia remota con Sciendo